# SDR FDEA202209102272

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,533 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 536051013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CMPARTMENT MAIN CABIN FLOOR BEAM LOWER CHORD, FLOOR BEAM STRAP   CORRODED BETWEEN F/S 1400-1420. REPAIRED FLOOR BEAM STRAP @ FS 1380-1440 IAW SRM 53-00-51-2R, MAJOR REPAIR
